Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/85633
Type: Artigo
Title: On ℤ2-graded identities of UT 2 (E) and their growth
Author: Centrone, Lucio
Silva, Viviane Ribeiro Tomaz da
Abstract: Let F be an infinite field of characteristic different from two and E be the infinite dimensional Grassmann algebra over F. We consider the upper triangular matrix algebra UT2(E) with entries in E endowed with the ℤ2-grading inherited by the natural Z2-grading of E and we study its ideal of ℤ2-graded polynomial identities (Tℤ2-ideal) and its relatively free algebra. In particular we show that the set of ℤ2-graded polynomial identities of UT2(E) does not depend on the characteristic of the field. Moreover we compute the ℤZ2-graded Hilbert series of UT2(E) and its ℤZ2-graded Gelfand-Kirillov dimension.
Let F be an infinite field of characteristic different from two and E be the infinite dimensional Grassmann algebra over F. We consider the upper triangular matrix algebra UT2(E) with entries in E endowed with the ℤ2-grading inherited by the natural Z2-gr
Subject: Identidades polinomiais graduadas
Co-caracter
Grassmann, Álgebra de
Matrizes triangulares superiores
Country: Estados Unidos
Editor: Elsevier
Citation: Linear Algebra And Its Applications. Elsevier Inc., v. 471, n. , p. 469 - 499, 2015.
Rights: fechado
fechado
Identifier DOI: 10.1016/j.laa.2014.12.035
Address: https://www.sciencedirect.com/science/article/pii/S0024379515000270
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84921901551.pdf608.84 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.